# SDR DALA2024090608760

- Difficulty date: September 5, 2024
- Submitted: September 6, 2024
- Operation: Air carrier
- Aircraft: N828NW
- Make and model: Airbus A330-302
- Aircraft serial: 1720
- Aircraft time: 33,060 hours, 4,192 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3328 FOUND 42AB, 50AB, AND 58AB SEAT EMERGENCY LIGHTS INOP. CORRECTIVE ACTION: REPAIRED WIRES AND REPLACED CONNECTORS REF A330 AWM 33-51-22. TEST OK. (5564704)
